MathSciNet Relay Station
MathSciNet bibliographic data
MR1825902 (2002b:35059) 35J60 (35J35)
Shapiro, Victor L. Quasilinearity below the 1st eigenvalue. Proc. Amer. Math. Soc. 129 (2001), no. 7, 1955–1962 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement